MAUDE Adverse Event Report: TYRX, INC. AIGIS-R LARGE; MESH, SURGICAL, POLYMERIC

TYRX, INC. AIGIS-R LARGE; MESH, SURGICAL, POLYMERIC
Model Number CMRM6133
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: dtba1d1 crtd, implanted: (b)(6) 2017; 5076-45 lead, implanted: (b)(6) 2003.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient developed an infection after implant of the cardiac resynchronization therapy defibrillator (crt-d) with an absorbable envelope.The patient was treated with antibiotics and the crt-d remains in use.The patient is a participant in the world-wide randomized antibiotic envelope infection prevention trial clinical study.No further patient complications have been reported as a result of this event.

Brand Name
AIGIS-R LARGE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
TYRX, INC.
1 deer park dr.
suites g, e
monmouth jct NJ 08852
MDR Report Key7483195
Report Number3005619263-2018-00052
Device Sequence Number1543259
Product Code FTL
UDI-Device Identifier00643169468795
UDI-Public00643169468795
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K130943
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/31/2017
Device Model NumberCMRM6133
Device Catalogue NumberCMRM6133
Device Lot Number17B03021
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2018
Initial Report FDA Received Date05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0171 LEAD, 1258T LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight110